# SDR EIAA 2011018

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 UPPER DECK FLOORBEAM WEB HAS DAMAGED FASTENER HOLES AT LEFT FRAME LOCATION.  REMOVED AND REPLACED STA 440 UPPER DECK FLOORBEAM WEB PER B747 SRM 53-10-07 FIG 11.
